# SDR DXTA2025031002613

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,476 hours, 10,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE FLYING AS THE SUN SET, WE HAD THE PASSENGER SAFETY SWITCH IN THE OFF POSITION, AS WELL AS SEAT BELT ON POSITION, AND NOTICED THE FRONT CABIN EMERGENCY LIGHTS ILLUMINATED. THIS INCLUDES THE EMERGENCY SIGNS, TWO OVERHEAD LIGHTS AND FRONT LEFT AISLE LIGHTS. WHEN WE GOT ON THE GROUND, WE TURNED EVERYTHING OFF AND CHECKED THE EMERGENCY LIGHTS WITH THE SAME RESULTS.   COMPLIED WITH TC-5XL-33-200102 EMER-LIGHTING BATTERY PACK TOP CHARGING, AND FUNCTIONAL CHECKS REF: MM 33-50-01. OPS CHECKED GOOD.
